# SDR SWIA2019102346599

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FLOOR SEAT TRACK AT LBL9 HAS MULTIPLE AREA OF CORROSION FROM FS409 TO FS409+128.  (C-CHECK) RO: 10/22/19. BLENDED  FLOOR SEAT TRACKS AT LBL9 FS409.00 TO 409+128 IAW SRM, FOUND TO BE OUT OF LIMITS IAW SRM, REMOVED AND REPLACED SEAT TRACKS LBL9  FS409 TO FS409+128 IAW AMM.
